# SDR SWAA021522

- Difficulty date: July 8, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 31,448 hours, 28,677 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 589357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND FUSELAGE SKIN CRACKED ON F/O NR 1 WINDOW POST AT OTBD UPPER CORNER.  REPAIRED SKIN PER SRM.
